MAUDE Adverse Event Report: MEDEON BIODESIGN, INC. CLICKCLEAN 30 DEG; LAPAROSCOPE LENS SHIELD DEVICE

MEDEON BIODESIGN, INC. CLICKCLEAN 30 DEG; LAPAROSCOPE LENS SHIELD DEVICE
Model Number UL330
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure the doctor attempted to use the clickclean and the lower left part was blocked.She tried to clear it several times and was unsuccessful.The anesthesia time was extended briefly.There was no harm to the patient.

Brand Name
CLICKCLEAN 30 DEG
Common Device Name
LAPAROSCOPE LENS SHIELD DEVICE
Manufacturer (Section D)
MEDEON BIODESIGN, INC.
7f, 116, hougang st,
taipei, 11170
TW  11170
MDR Report Key8875104
Report Number1223422-2019-00021
Device Sequence Number16758579
Product Code GCJ
UDI-Device Identifier04719872920182
UDI-Public04719872920182
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2019
Report Date (Section F) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUL330
Device Catalogue NumberUL330
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/25/2019
Event Location Hospital
Date Report to Manufacturer08/08/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/08/2019